Alert archive / Oregon / High Wind Watches in 2011
High Wind Watch 9, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Nov 23, 2011, 2:04 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 24, 2011, 1:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 23, 2011, 2:04 PM PST (22:04 UTC)
- In effect from
- Nov 24, 2011, 1:00 PM PST
- Expired
- Nov 24, 2011, 12:17 AM PST
- In force
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
668 WWUS76 KMFR 232204 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 204 PM PST WED NOV 23 2011 ...HIGH WINDS CONTINUE ACROSS PARTS OF CALIFORNIA AND SOUTHERN OREGON WITH THE POTENTIAL FOR ANOTHER ROUND OF HIGH WINDS ON THE COAST LATE THURSDAY... ORZ026-232315- /O.CAN.KMFR.WI.Y.0023.000000T0000Z-111124T0000Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 204 PM PST WED NOV 23 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED IN THE ROGUE VALLEY. $$ ORZ030-031-240000- /O.CON.KMFR.HW.W.0011.000000T0000Z-111124T0000Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 204 PM PST WED NOV 23 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...SOUTHWEST WINDS GUSTING TO 70 MPH. * TIMING...WINDS WILL DIMINISH LATER THIS AFTERNOON. * LOCATIONS INCLUDE: SUMMER LAKE. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-240000- /O.CON.KMFR.HW.W.0011.000000T0000Z-111124T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 204 PM PST WED NOV 23 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...SOUTH TO SOUTHEAST WINDS GUSTING TO 60 MPH. * TIMING...WINDS WILL DIMINISH LATER THIS AFTERNOON. * LOCATIONS INCLUDE: WEED...MONTAGUE...YREKA INCLUDING INTERSTATE 5 IN THE SHASTA VALLEY. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED IN THE SOUTHERN SHASTA VALLEY NEAR WEED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ021-022-240615- /O.NEW.KMFR.HW.A.0009.111124T2100Z-111125T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITY OF...REEDSPORT 204 PM PST WED NOV 23 2011 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS...SOUTH WINDS MAY GUST BETWEEN 50 TO 60 MPH. * TIMING...WIND SPEEDS ARE EXPECTED TO INCREASE THURSDAY...PEAKING LATE THURSDAY AFTERNOON AND DIMINISHING THURSDAY NIGHT. * LOCATIONS INCLUDE: REEDSPORT...BANDON...NORTH BEND. * IMPACTS...WINDS MAY CAUSE DIFFICULT TRAVEL CONDITIONS ON HIGHWAY 101 AND HAVE THE POTENTIAL TO DISRUPT POWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... && $$ SK
2 follow-up statements
087 WWUS76 KMFR 240013 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 413 PM PST WED NOV 23 2011 ...HIGH WINDS CONTINUE ACROSS PARTS OF CALIFORNIA AND SOUTHERN OREGON WITH THE POTENTIAL FOR ANOTHER ROUND OF HIGH WINDS ON THE COAST LATE THURSDAY... CAZ081-ORZ030-031-240115- /O.EXP.KMFR.HW.W.0011.000000T0000Z-111124T0000Z/ CENTRAL SISKIYOU COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...WEED 413 PM PST WED NOV 23 2011 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. GUSTY SOUTH WINDS WILL CONTINUE TO WEAKEN THIS EVENING. $$ ORZ021-022-240815- /O.CON.KMFR.HW.A.0009.111124T2100Z-111125T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITY OF...REEDSPORT 413 PM PST WED NOV 23 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS...SOUTH WINDS MAY GUST BETWEEN 50 TO 60 MPH. * TIMING...WIND SPEEDS ARE EXPECTED TO INCREASE THURSDAY... PEAKING LATE THURSDAY AFTERNOON AND DIMINISHING THURSDAY NIGHT. * LOCATIONS INCLUDE: REEDSPORT...BANDON...NORTH BEND. * IMPACTS...WINDS MAY CAUSE DIFFICULT TRAVEL CONDITIONS ON HIGHWAY 101 AND HAVE THE POTENTIAL TO DISRUPT POWER. $$
646 WWUS76 KMFR 240817 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1217 AM PST THU NOV 24 2011 ORZ021-022-241500- /O.UPG.KMFR.HW.A.0009.111124T2100Z-111125T0600Z/ /O.NEW.KMFR.HW.W.0012.111124T2100Z-111125T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1217 AM PST THU NOV 24 2011 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING. THE HIGH WIND WATCH HAS BEEN UPGRADED. * WINDS...SOUTH WINDS OF 30 TO 45 MPH MAY GUST TO 50 TO 60 MPH. * TIMING...WIND SPEEDS ARE EXPECTED TO INCREASE TODAY...PEAKING LATE IN THE AFTERNOON THEN DIMINISHING LATER IN THE EVENING. * LOCATIONS INCLUDE: CAPE BLANCO AND CAPE ARAGO. * IMPACTS...WINDS MAY CAUSE DIFFICULT TRAVEL CONDITIONS ON HIGHWAY 101 AND HAVE THE POTENTIAL TO DISRUPT POWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ031-241500- /O.NEW.KMFR.WI.Y.0024.111125T0000Z-111125T1200Z/ CENTRAL AND EASTERN LAKE COUNTY- 1217 AM PST THU NOV 24 2011 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED FROM LATE THIS AFTERNOON THROUGH THE NIGHT. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS...A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DW
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Nov 23, 9:05 AM PST, 4 hours 59 minutes earlier.
Area forecast discussion, Nov 23, 9:05 AM PST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
905 AM PST WED NOV 23 2011
.DISCUSSION...THE COLD FRONT IS MOVING THROUGH THE COAST AT THE
MOMENT...WITH WINDS GRADUALLY SHIFTING TO THE WEST AND DIMINISHING.
THE 8AM NORTH BEND OBSERVATION DEPICTS THIS TRANSITION CLEARLY. THE
HIGH WIND WARNING FOR THE COAST AREAS IS BEING CANCELED PER THESE
TRENDS. WINDS FURTHER INLAND LIKELY WILL NOT DIMINISH MUCH UNTIL
THIS AFTERNOON... TIGHT SOUTH TO NORTH PRESSURE GRADIENTS WILL
SUSTAIN STRONG WINDS FURTHER INLAND THROUGH THE AFTERNOON...AND
THE HIGH WIND WARNINGS AND WIND ADVISORY LOOK ON TRACK FOR THIS.
SPECIFICALLY...THE MFR-RDD PRESSURE GRADIENT REMAINS AT AN
IMPRESSIVE -10MB...AND THIS HAS BEEN THE CASE FOR THE PAST 10
HOURS. TRAVELERS WILL BE IMPACTED MOST BY WIND AT INLAND LOCATIONS
AND HEAVY RAIN ALONG THE COAST.
RAIN WILL BECOME HEAVY ALONG THE COAST THIS MORNING AND WILL SHIFT
INLAND IN THE FORM OF SHOWERS LATER TODAY. 2 TO 3 INCHES OF RAIN IS
EXPECTED OVER THE COAST RANGE TODAY WITH SIGNIFICANTLY LESSER
AMOUNTS FURTHER INLAND. SNOW LEVELS WILL DROP TONIGHT...REACHING
PASS LEVEL BY TONIGHT BUT MOST OF THE PRECIPITATION SHOULD BE
DIMINISHING AND PUSHING SOUTH OF THE REGION BY THAT TIME.
THEREFORE...DO NOT EXPECT SIGNIFICANT SNOW IMPACTS TONIGHT. THE
EXCEPTION WILL BE NORTHERN CALIFORNIA WHERE PRECIPITATION WILL
LINGER LONGER...AND A WINTER WEATHER ADVISORY FOR WESTERN SISKIYOU
COUNTY ABOVE 4500 FEET ACCOUNTS FOR THIS. WILL BE LOOKING AT THE
SHASTA AREA FOR POTENTIAL SNOW IMPACTS TONIGHT AT HIGHER ELEVATIONS.
THANKSGIVING LOOKS LIKE A LESS ACTIVE WEATHER DAY COMPARED TO
TODAY...WITH INLAND AREAS IN THE MORNING LOOKING MOSTLY DRY...AND THE
BEST CHANCE OF MORNING PRECIPITATION BEING AT THE COAST. IT WILL BE
BREEZY WITH COOLER TEMPERATURES...BUT WINDS WILL BE LIGHTER THAN
TODAY. THE NEXT FRONTAL SYSTEM AND ASSOCIATED PRECIPITATION
ARRIVES THURSDAY AFTERNOON INTO THE EVENING.
PLEASE SEE THE PREVIOUS DISCUSSION FOR MORE DETAILS REGARDING THE
THANKSGIVING FORECAST AND EXTENDED PERIODS.
&&
AVIATION...STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF A SLOW
MOVING COLD FRONT APPROACHING THE COAST EARLY THIS MORNING. SHOULD
SEE WIND SHEAR IN PLACES BELOW 2000 FEET...ESPECIALLY THIS
MORNING. WIND IMPACTS TO COASTAL TERMINALS WILL DIMINISH SOME THIS
MORNING BUT INLAND STRONG WINDS...TURBULENCE...AND LOW LEVEL WIND
SHEAR WILL CONTINUE THROUGH THE EARLY AFTERNOON. MORNING
LENTICULAR CLOUDS OVER THE HIGHER TERRAIN NEAR MEDFORD SUGGESTS A
TURBULENT ATMOSPHERE. CEILINGS AND VISIBILITIES WILL BE GENERALLY
VFR INLAND AHEAD OF THE FRONT...BUT LOWER CONSIDERABLY AS
PRECIPITATION DEVELOPS CLOSE TO AND BEHIND THE FRONT. ONE INLAND
AREA OF VERY LOW CEILINGS WILL BE THE MOUNT SHASTA REGION AS
UPSLOPE FLOW MAINTAINS IFR CONDITIONS THERE THROUGH THE DAY.
&&
.PREV DISCUSSION... /ISSUED 311 AM PST WED NOV 23 2011/
SHORT TERM...A STRONG NOVEMBER WINDSTORM IS IN PROGRESS. THE GEFS
EPS-BASED STANDARDIZED ANOMALIES FOR 850 MB WINDS WERE FORECAST
CLOSE TO +5 AT 12Z WEDNESDAY. IN PLAIN ENGLISH...THIS CORRESPONDS
TO A RETURN INTERVAL OF ABOUT TWICE PER YEAR. SUBSEQUENTLY...THIS
IS AN UNUSUALLY STRONG WIND PRODUCER...BUT NOT RARE.
THERE WILL BE NO CHANGES TO THE VARIOUS WARNINGS AND ADVISORIES.
THE TIMING LOOKS GOOD FOR THESE AREAS. CONSIDERED ADDING WIND
ADVISORIES FOR PARTS OF KLAMATH AND MODOC COUNTIES BUT DECIDED
AGAINST IT. THE 700 MB WINDS ARE STRONG OVER THOSE AREAS...CLOSE
TO 50 KNOTS THIS MORNING...BUT WINDS NOT FULLY COUPLED ESPECIALLY
OVER MODOC COUNTY. EXPECT WINDS TO BE GUSTY BUT NOT REACH 45 MPH
IN THE VALLEYS. THE HIGHER PEAKS WILL SEE THE STRONGEST WINDS.
WITH IMPRESSIVE WINDS COME IMPRESSIVE SEAS THAT WILL CONTINUE TO
BRING HIGH SURF...HAZARDOUS SEAS...AND STORM WARNINGS THROUGH THE
MORNING.
THE MOST IMPRESSIVE RAINFALL WILL OCCUR IN CURRY COUNTY WHERE THE
SLOW MOVING COLD FRONT COMBINES WITH ADDITIONAL LIFT OVER THE
MOUNTAINS. THE HIGHEST AMOUNTS HAVE RANGED UP TO 3.3 INCHES IN
THE PAST 24 HOURS IN THE COASTAL MOUNTAINS. COULD SEE UP TO
ANOTHER 3 INCHES IN THIS SAME AREA THROUGH WEDNESDAY EVENING.
EXPECT THE CHETCO...PISTOL...SIXES...AND COQUILLE RIVERS TO HAVE
DECENT RISES BUT REMAIN BELOW FLOOD STAGE. SMALLER STREAMS WILL
ALSO SEE SIGNIFICANT RISES IN THIS AREA TODAY.
THE SNOW LEVELS ARE QUITE HIGH AHEAD OF THE FRONT AND SNOW
WILL NOT BE AN ISSUE FOR THE COASTAL MOUNTAINS. FOR THE CASCADES
THERE WILL BE MINOR ACCUMULATING SNOW ON THE HIGHEST PASSES
ASSOCIATED WITH THE COLD FRONT PASSAGE THIS EVENING. THIS IS GOOD
NEWS FOR ALL OF THE HOLIDAY TRAVELERS TODAY...BETTER RAIN THAN
SNOW ON THE PASSES. CRATER LAKE PARK AND THE SKI AREAS COULD PICK
UP 5-10 INCHES OF SNOW...MAINLY TONIGHT.
LONG TERM...LOOKS TO BE A MORE TRANQUIL PERIOD WITH UPPER RIDGING
BUILDING THIS HOLIDAY WEEKEND FOLLOWED BY A WEAK TROUGH SUNDAY OR
SUNDAY NIGHT. IT DOES NOT LOOK LIKE SIGNIFICANT WEATHER FOR OUR
AREA FOR HOLIDAY TRAVELERS HEADING BACK HOME OVER THE WEEKEND.
THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH MONDAY.
HOWEVER...FORECAST CONFIDENCE IS LOW MID-WEEK AS BIG DIFFERENCES
OCCUR WITH THE ECMWF SHOWING A TROUGH ACROSS THE PACIFIC NORTHWEST
WHILE THE GFS SHOWS RIDGING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ021-022.
WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ026.
HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR ORZ030-031.
CA...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING ABOVE 4500
FEET FOR CAZ080.
HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR CAZ081.
PZ...HIGH SURF ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR PZZ310.
GALE WARNING UNTIL 11 AM PST THIS MORNING FOR PZZ356-376.
HAZARDOUS SEAS WARNING UNTIL 1 PM PST THIS AFTERNOON FOR
PZZ350-356-370-376.
SKHazardous weather outlook, Nov 23, 7:19 AM PST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 719 AM PST WED NOV 23 2011 ORZ028-231630- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 719 AM PST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Nov 23, 10:38 AM PST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1038 AM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM NON-TSTM WND GST 3 E KLAMATH FALLS 42.23N 121.72W
11/23/2011 M25 MPH KLAMATH OR TRAINED SPOTTER
SOUTH OF KLAMATH FALLS 5 MILES...
&&
BUNKERLocal storm report, Nov 23, 11:41 AM PST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1141 AM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM NON-TSTM WND GST 8 ESE GRENADA 41.60N 122.38W
11/23/2011 M24 MPH SISKIYOU CA TRAINED SPOTTER
12 HOUR SUSTAINED SPEEDS WITH GUSTS 47 AND 48 MPH.
&&
BUNKERLocal storm report, Nov 23, 12:02 PM PST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1202 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY RAIN 6 SW MERLIN 42.46N 123.49W
11/23/2011 M1.00 INCH JOSEPHINE OR TRAINED SPOTTER
5 HOUR ACCUMULATION....
&&
BUNKERLocal storm report, Nov 23, 12:17 PM PST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1217 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HEAVY RAIN WNW PORT ORFORD 42.75N 124.50W
11/23/2011 M1.64 INCH CURRY OR TRAINED SPOTTER
24 HOUR ACCUMULATION
&&
BUNKERLocal storm report, Nov 23, 1:10 PM PST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
110 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN N LANGLOIS 42.93N 124.45W
11/23/2011 M2.77 INCH CURRY OR TRAINED SPOTTER
24 HOUR ACCUMULATION ENDING 1PM...12 HOUR ACCUMULATION
ENDING 1PM 1.98....
&&
BUNKERLocal storm report, Nov 23, 1:18 PM PST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
118 PM PST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HEAVY RAIN 1 SSW OBRIEN 42.06N 123.71W
11/23/2011 M1.00 INCH JOSEPHINE OR TRAINED SPOTTER
SINCE MIDNIGHT
&&
BUNKERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 8:48 AM PST | Gale Warning | MFR | 2 hr | |
| Nov 23, 1:29 PM PST | Hazardous Seas Watch | MFR | 76 min | |
| Nov 23, 1:29 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 21 hr | |
| Nov 23, 2:45 PM PST | Gale Warning | MFR | 28 hr | |
| Nov 23, 2:45 PM PST | Hazardous Seas Warning | MFR | 43 hr |
Nearby
High Wind Watches in Oregon, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.